# SDR MYWA201204100040

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,161 hours, 24,776 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  CYCLED APU START CIRCUIT BREAKER :  OPS CHECKED GOOD,  NO FURTHER ACTION REQUIRED IAW MM 49-00-00.
